# SDR HEED064625

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: W33751010ET20L
- Condition: Slow
- Location: Cockpit
- Part time: 752 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK LOOSES 10 MINUTES EVERY DAY.  REPLACED PART.
